# SDR WX0A2015060172628

- Difficulty date: May 25, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 36,167 hours, 24,050 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS & PAX COMPLAINING OF STRONG FUEL SMELL DURING TAXI OUT.  RETURNED TO GATE.  ACCOMPLISHED TC 21-059-002 CABIN ODOR & SMOKE.  TROUBLESHOOTING ACCOMPLISHED TC 21-059-008 ALTERNATE SERVICING AIR CONDITIONING WATER SEPARATOR & PACK BURNOUT PROCEDURES.  NO FUEL NOTED AT THIS TIME.  COMPLIED WITH CABIN ODOR & SMOKE TROUBLESHOOTING TC 21-059-002 B TYPE 2.  FUEL IN THE CABIN STEPS 1 - 5, ACFT REQUIRES PACK BURNOUT TC 21-059-008 ITEM REMAINS OPEN.
